American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Saugata Basu, Richard Pollack and Marie-Françoise Roy. Computing roadmaps of semi-algebraic sets on a variety. J. Amer. Math. Soc. 13 (2000) 55-82. MR 1685780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. Acquistapace, C. Andradas and F. Broglia. Separation of semialgebraic sets. J. Amer. Math. Soc. 12 (1999) 703-728. MR 1672874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1